# SDR HEEA079395

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,685 hours
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: MI585202
- Part serial: 1424
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAINTING GHOSTS AND STREAKING. REPLACED WITH SERVICEABLE UNIT.
